# SDR HALA2016102100374

- Difficulty date: October 21, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-343
- Aircraft serial: 1104
- Aircraft time: 28,601 hours, 4,741 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLAPS LOCKED DURING TAXI IN TO 6AB.  CYCLED FLAPS. OPS CHECKED NORMAL.
